# SDR CA040728001

- Difficulty date: July 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1,231 hours
- Engine: Ge CF343B1
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 601R593251
- Part serial: 2961
- Condition: Failed
- Location: Main Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN BATTERY CHARGER FAILED, NO FAULT CODES, REPAIRED UNIT, INSTALLED F/T OK.
